Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 34, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Oct 6, 2025, 4:02 AM CDT for Tangipahoa Parish, Louisiana. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2025, 4:02 AM CDT (09:02 UTC)
- Expired
- Oct 6, 2025, 4:20 AM CDT
- In force
- 18 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Tangipahoa Parish, LA
The radar
The Hammond radar (KHDC), 8 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
176
WFUS54 KLIX 060902
TORLIX
LAC105-060945-
/O.NEW.KLIX.TO.W.0034.251006T0902Z-251006T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
402 AM CDT Mon Oct 6 2025
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Central Tangipahoa Parish in southeastern Louisiana...
* Until 445 AM CDT.
* At 402 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Natalbany, or near Hammond, moving north at 15
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Independence around 410 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Tickfaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3051 9039 3051 9047 3071 9053 3072 9036
TIME...MOT...LOC 0902Z 178DEG 15KT 3056 9043
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG3 follow-up statements
991
WWUS54 KLIX 060905
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
405 AM CDT Mon Oct 6 2025
LAC105-060945-
/O.CON.KLIX.TO.W.0034.000000T0000Z-251006T0945Z/
Tangipahoa LA-
405 AM CDT Mon Oct 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR CENTRAL
TANGIPAHOA PARISH...
At 405 AM CDT, a confirmed tornado was located near Natalbany, or
near Hammond, moving north at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Independence around 410 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Tickfaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3055 9039 3054 9047 3071 9053 3072 9038
TIME...MOT...LOC 0905Z 168DEG 26KT 3059 9045
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
KLG824
WWUS54 KLIX 060914
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
414 AM CDT Mon Oct 6 2025
LAC105-060945-
/O.CON.KLIX.TO.W.0034.000000T0000Z-251006T0945Z/
Tangipahoa LA-
414 AM CDT Mon Oct 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR WEST
CENTRAL TANGIPAHOA PARISH...
At 413 AM CDT, a confirmed tornado was located over Independence, or
near Amite, moving north at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
west central Tangipahoa Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3059 9040 3059 9047 3071 9053 3072 9041
TIME...MOT...LOC 0913Z 167DEG 23KT 3064 9046
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
KLG236 WWUS54 KLIX 060920 SVSLIX Severe Weather Statement National Weather Service New Orleans LA 420 AM CDT Mon Oct 6 2025 LAC105-060930- /O.CAN.KLIX.TO.W.0034.000000T0000Z-251006T0945Z/ Tangipahoa LA- 420 AM CDT Mon Oct 6 2025 ...THE TORNADO WARNING FOR WEST CENTRAL TANGIPAHOA PARISH IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. && LAT...LON 3059 9040 3059 9047 3071 9053 3072 9041 TIME...MOT...LOC 0917Z 178DEG 15KT 3067 9046 $$ KLG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 6, 1:06 AM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Oct 6, 1:06 AM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
106 AM CDT Mon Oct 6 2025
...New UPDATE...
.UPDATE...
Issued at 103 AM CDT Mon Oct 6 2025
Continued the coastal flood advisory through 6am as tide levels
have mostly flattened out but are still above criteria by 3 tenths
or better. Water levels will slowly lower through the morning but
will remain on the high side through much of the day today. Have
also headlined caution statements for marine areas as winds are
also slow to come down but are still in the 15 to 20kt range. Both
of these headlines will fall at 6am today.
&&
.SHORT TERM...
(Today through Tuesday)
Issued at 1204 AM CDT Mon Oct 6 2025
A low pressure system that has been producing gusty east winds,
minor coastal flooding on east facing shores, and periods of light
to moderate rainfall is over western Louisiana. The low will
gradually weaken and eventually dissipate during the day. This will
allow east winds to decrease, and the threat of additional coastal
flooding will come to an end. However, lingering low to mid level
moisture will combine with a moderately unstable airmass associated
with warmer daytime highs today to support additional scattered
shower and thunderstorm development over the area. Rain chances of
40 to 60 percent are in the forecast for the afternoon to reflect
this convective risk.
Speaking of the temperatures, highs will warm into the mid or upper
80s, a bit warmer than normal levels for early October, as skies
turn sunnier. Tonight will see lows staying a bit warmer than
average between 70 and 75, due to lingering low level moisture, but
any convection should quickly dissipate after sunset due to the loss
of instability driving convective updraft formation.
Tuesday will see a continued drying trend as an increasingly
stronger mid to upper level high pressure system becomes the
dominant feature over the Gulf South. Precipitable water values will
fall to about the 75th percentile by Tuesday afternoon (around 1.7
inches), instead of the top of the chart like yesterday, as the
airmass warms and dries aloft, and the development of a mid- level
temperature inversion will help to tamp down deeper convective
updraft development. However, enough low level instability will be
in place as temperatures warm into the 85 to 90 range to pop off
some widely scattered showers and thunderstorms by late Tuesday
afternoon. Rain chances of around 25 to 40 percent are in place for
the entire area on Tuesday afternoon to reflect this convective
risk. Once again, any convection will be highly diurnal with dry
conditions forecast by the evening hours.
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 1204 AM CDT Mon Oct 6 2025
Upper ridging is expected to become established along the northern
Gulf Coast by Tuesday, with the center of the ridge eventually
becoming centered over Texas by Thursday into next weekend. The main
trough axis will eventually re-establish itself to the east of our
area by late week, returning to what has been the prevailing upper
air pattern for much of the last 6 weeks. Precipitable water values
will slowly decrease to between the 50th and 75th percentile by
Wednesday and Thursday, and to around the 25th percentile(approx 1
inch) by Saturday. This should be reflected in a continuing
diminishing trend in rain chances Wednesday, not much more than 20
percent, especially as one gets further away from the coast. By
Thursday and Friday, the only mention of rain in the forecast is
expected to be slight chances over lower portions of Plaquemines
Parish, with the forecast for next Saturday and Sunday completely
dry.
As the airmass slowly dries out, we'll start seeing a little more
sunshine each day. Much of the area should see highs upper 80s to
around 90 Wednesday, easing back to the mid and upper 80s Thursday.
As we get to Friday and the weekend, the northwesterly mid level
flow may aid in bringing slightly cooler air to the area, with highs
primarily in the mid 80s for the weekend. The cooler conditions will
be more noticeable in the overnight low temperatures, with lows in
the mid 60s to around 70 by Friday morning, cooling to around 60
across the northern half of the area by Sunday morning. Normally
cooler spots could even fall into the upper 50s. South of Lake
Pontchartrain, lows could fall into the middle and upper 60s by
Sunday morning. By the end of the week, average highs are generally
in the lower 80s and overnight lows range from near 60 over
southwest Mississippi to the mid 60s in areas just south of Lake
Pontchartrain. So, even over the weekend, temperatures will still be
near or above normal for mid-October. All indications are that
beyond the next few days...warmer and drier than normal conditions
are expected for a good portion of October, certainly for the next
week or two.
&&
.AVIATION...
(06Z TAFS)
Issued at 1204 AM CDT Mon Oct 6 2025
Scattered SHRA continue to wrap cyclonically around the shortwave
over western Louisiana, and could occur at any of the terminals
over the next several hours. Most lightning has remained over the
coastal waters and the lower portions of the southeast Louisiana
coastal parishes. Have not mentioned TSRA in any of the terminals
overnight, but the threat for at least one or two strikes is non-
zero. Within the SHRA, IFR conditions are possible.
Toward sunrise, brief IFR conditions are more likely, especially
at KMCB. A mix of MVFR and VFR conditions during the day with
scattered SHRA/TSRA possible once significant surface heating
occurs by mid to late morning. Most should dissipate by sunset,
with mainly VFR conditions during the evening.
&&
.MARINE...
Issued at 1204 AM CDT Mon Oct 6 2025
Conditions should continue to gradually improve across the waters as
the low that has been impacting the area the past few days begins to
move inland over western Louisiana and weaken. A decreasing pressure
gradient over the waters as this low weakens will allow winds to
fall to around 10 to 15 knots by morning. Seas will also gradually
decrease in response to these lighter winds with seas of 2 to 4 feet
expected during the day. These lighter winds and calmer seas will
persist Tuesday, but the pressure gradient will again tighten for
the second half of the week, with winds back into the 15 to 20 knot
range, especially over the outer open waters. Another round of small
craft advisories may be needed by Thursday and Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 86 71 88 69 / 60 20 30 10
BTR 88 71 90 71 / 60 10 30 10
ASD 86 70 86 69 / 50 20 40 10
MSY 89 75 88 75 / 40 20 30 10
GPT 85 72 85 71 / 60 20 40 10
PQL 85 71 86 69 / 60 20 40 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...Coastal Flood Advisory until 6 AM CDT early this morning for
MSZ086.
GM...None.
&&
SHORT TERM...RW
LONG TERM....RW
AVIATION...RW
MARINE...RWIn the hours before
Special weather statement, Oct 5, 10:33 PM CDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1033 PM CDT Sun Oct 5 2025
LAZ057>060-060400-
St. Charles LA-St. John The Baptist LA-St. James LA-
Upper Lafourche LA-
1033 PM CDT Sun Oct 5 2025
...SHOWERS WILL IMPACT PORTIONS OF ST. JOHN THE BAPTIST, NORTHEASTERN
ST. JAMES, NORTHWESTERN ST. CHARLES AND NORTH CENTRAL LAFOURCHE
PARISHES THROUGH 1100 PM CDT
...
At 1031 PM CDT, Doppler radar was tracking showers capable of
producing funnel clouds over Paradis, or near Hahnville, moving north
at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
These showers have no lightning assocaited with them but they area
exhibiting rotation and if it gets slightly stronger there is a very
low chance it could produce a very quick and weak tornado.
Locations impacted include...
Reserve, Hahnville, Laplace, Killona, Norco, Paradis, Des Allemands,
Montz, Edgard, Luling, Garyville, Boutte, Bayou Gauche, Destrehan,
Taft, New Sarpy, Wallace, and St. Rose.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 195 and 215.
Interstate 55 in Louisiana between mile markers 1 and 11.
Interstate 310 between mile markers 5 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.
These showers may intensify into thunderstorms, so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 2978 9050 3015 9070 3020 9053 3020 9050
3021 9049 3024 9041 2984 9030
TIME...MOT...LOC 0331Z 161DEG 19KT 2989 9044
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CABSpecial weather statement, Oct 6, 12:11 AM CDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1211 AM CDT Mon Oct 6 2025
LAZ084-060545-
Southern Livingston LA-
1211 AM CDT Mon Oct 6 2025
...SHOWERS WILL IMPACT PORTIONS OF SOUTH CENTRAL LIVINGSTON PARISH
THROUGH 1245 AM CDT
...
At 1210 AM CDT, Doppler radar was tracking showers capable of
producing a landspout near Whitehall, or 12 miles north of Reserve,
moving north at 15 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This storm will remain over mainly rural areas of south central
Livingston Parish. This shower has exhibited rotation and there is a
low chance it could drop a quick weak tornado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These showers may intensify into thunderstorms, so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3024 9061 3024 9064 3032 9069 3032 9062
TIME...MOT...LOC 0510Z 160DEG 13KT 3025 9063
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CABSpecial weather statement, Oct 6, 12:23 AM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1223 AM CDT Mon Oct 6 2025
LAZ057-058-084-086-060600-
Southern Livingston LA-St. John The Baptist LA-St. James LA-
Eastern Ascension LA-
1223 AM CDT Mon Oct 6 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
JOHN THE BAPTIST, EAST CENTRAL ASCENSION, NORTHEASTERN ST. JAMES AND
SOUTHEASTERN LIVINGSTON PARISHES THROUGH 100 AM CDT
...
At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout 7 miles southeast of Whitehall, or 9
miles north of Reserve, moving north at 20 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Reserve, Whitehall, Garyville, and Killian.
This includes Interstate 10 in Louisiana between mile markers 196
and 202. A few of these showers are showing rotation and there is a
low chance that a quick weak tornado could develop from these
showers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3037 9072 3037 9055 3011 9055 3011 9067
3036 9073
TIME...MOT...LOC 0521Z 176DEG 19KT 3021 9061
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CABSpecial weather statement, Oct 6, 12:48 AM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1248 AM CDT Mon Oct 6 2025
LAZ083-060630-
Northern Livingston LA-
1248 AM CDT Mon Oct 6 2025
...SHOWERS WILL IMPACT PORTIONS OF NORTH CENTRAL LIVINGSTON PARISH
THROUGH 130 AM CDT
...
At 1248 AM CDT, Doppler radar was tracking showers capable of
producing a landspout near Albany, or 12 miles west of Hammond,
moving north at 20 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Livingston.
This includes Interstate 12 between mile markers 25 and 31.
These showers have been exhibiting rotation and there is a low
chance that a quick weak tornado could develop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These showers may intensify into thunderstorms, so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3042 9060 3041 9062 3040 9069 3065 9082
3065 9061
TIME...MOT...LOC 0548Z 168DEG 18KT 3044 9065
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CABSpecial weather statement, Oct 6, 1:09 AM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service New Orleans LA
109 AM CDT Mon Oct 6 2025
LAZ083-084-060700-
Northern Livingston LA-Southern Livingston LA-
109 AM CDT Mon Oct 6 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL LIVINGSTON
PARISH THROUGH 200 AM CDT
...
At 109 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Whitehall, or 14 miles east of
Gonzales, moving northwest at 20 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
French Settlement and Whitehall.
This shower has been exhibiting rotation and there is a very low
chance that a quick tornado could develop from this shower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3027 9065 3027 9075 3045 9089 3045 9071
TIME...MOT...LOC 0609Z 155DEG 16KT 3029 9070
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CABSpecial weather statement, Oct 6, 3:03 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service New Orleans LA
303 AM CDT Mon Oct 6 2025
LAZ083-060830-
Northern Livingston LA-
303 AM CDT Mon Oct 6 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
LIVINGSTON PARISH THROUGH 330 AM CDT
...
At 303 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Livingston, or 14 miles east
of Denham Springs, moving northeast at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3057 9057 3048 9073 3053 9080 3065 9074
3065 9057
TIME...MOT...LOC 0803Z 214DEG 19KT 3054 9073
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KLGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 10:33 PM CDT | Special Weather Statement | LIX | Saint Charles, Saint John the Baptist | 27 min |
| Oct 6, 12:11 AM CDT | Special Weather Statement | LIX | Livingston | 34 min |
| Oct 6, 12:23 AM CDT | Special Weather Statement | LIX | Saint John the Baptist | 37 min |
| Oct 6, 12:48 AM CDT | Special Weather Statement | LIX | Livingston | 42 min |
| Oct 6, 1:09 AM CDT | Special Weather Statement | LIX | Livingston | 51 min |
| Oct 6, 1:45 AM CDT | Special Marine Warning | LIX | 30 min | |
| Oct 6, 3:03 AM CDT | Special Weather Statement | LIX | Livingston | 27 min |
| Oct 6, 3:20 AM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 3 more | 4 hr |
| Oct 6, 3:22 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Iberville, Lafourche, Livingston, Saint James | 4 hr |
| Oct 6, 3:35 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa | 7 hr |
| Oct 6, 4:46 AM CDT | Tornado Warning | LIX | Tangipahoa | 44 min |
| Oct 6, 5:20 AM CDT | Tornado Warning | LIX | Tangipahoa | 24 min |
| Oct 6, 7:35 AM CDT | Areal Flood Advisory | LIX | Saint Helena, Saint Tammany, Tangipahoa, Washington | 3 hr |
| Oct 6, 8:45 AM CDT | Flash Flood Warning | LIX | Tangipahoa, Washington | 3 hr |
| Oct 6, 12:17 PM CDT | Special Marine Warning | LIX | 43 min | |
| Oct 6, 12:21 PM CDT | Special Weather Statement | LIX | Washington | 39 min |
| Oct 6, 12:43 PM CDT | Special Weather Statement | LIX | Orleans | 47 min |
| Oct 6, 12:46 PM CDT | Special Weather Statement | LIX | Washington | 44 min |
| Oct 6, 1:03 PM CDT | Special Marine Warning | LIX | 31 min |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.